# SDR CA060211004

- Difficulty date: October 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- How discovered: B
- Nature of condition: Y, E
- Precautionary procedure: E

## Discrepancy

(CAN)  FLIGHT CREW REPORTED SEEING HIGH NR 1 ENGINE ITT > 900 DEG CELSIUS, TOGETHER WITH ENGINE VIBRATION. N1 STARTED TO SPOOL DOWN AND FLUCTUATING N2 WAS SEEN. CREW SHUTDOWN THE ENGINE AND RETURNED TO DEPARTURE. SUCCESSFUL SINGLE ENGINE LANDING WAS PERFORMED. FAN AND TURBINE LOOKED NORMAL AND TURNED NORMALLY. GEARBOX TURNED AND ALSO SEEMS NORMAL. CHIP DETECTOR FOUND CLEAN. OIL FILTER SHOWED A SMALL AMOUNT OF CHIPS. OIL IN GEARBOX LOOKED NORMAL.  FOUND IN EXHAUST A LOT OF METAL CHIPS. BORESCOPE INSPECTION OF THE AIRFLOW SECTION SHOWED DAMAGED COMPRESSOR ROTOR BLADES STAGE 10 THROUGH 14. (TC NR 20060211004)
